Structure theorems over polynomial rings

Symonds, Peter (2007) Structure theorems over polynomial rings. Advances in Mathematics, 208 (1). pp. 408-421. ISSN 0001-8708

[thumbnail of Structure_theorems.pdf] PDF
Restricted to Registered users only

Download (177kB)


Given a polynomial ring R over a field k and a finite group G, we consider a finitely generated graded RG-module S. We regard S as a kG-module and show that various conditions on S are equivalent, such as only containing finitely many isomorphism classes of indecomposable summands or satisfying a structure theorem in the sense of [D. Karagueuzian, P. Symonds, The module structure of a group action on a polynomial ring: A finiteness theorem, preprint,].

Item Type: Article
Uncontrolled Keywords: Polynomial ring; Structure theorem; Group action
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Ms Lucy van Russelt
Date Deposited: 30 Mar 2007
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item